Journal article icon

Journal article

Random walks on combs

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/39/5/002

Authors


Durhuus, B More by this author
Jonsson, T More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
39
Issue:
5
Pages:
1009-1037
Publication date:
2006-02-03
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:9017e27d-f9e0-4c5d-a6bb-27dfb453eb58
Source identifiers:
30490
Local pid:
pubs:30490

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP